# SDR CA100129004

- Difficulty date: January 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, FLT CREW REPORTED SMOKE TOILET CAUTION MESSAGE. COMPLETED NON-NORMAL CHECKLIST. F/A REPORTED LAV SMOKE DETECTOR WENT OFF FOR A COUPLE OF MINUTES AND THERE WAS A MUSTY BURNING ODOR IN CABIN WITH NO SMOKE OR FIRE NOTICED IN LAV.  ACFT RETURNED TO BASE AFTER CONFERRING WITH DISPATCH. SMOKE TOILET CAUTION WAS ONLY ON FOR 3 TO 4 MINUTES THEN EXTINGUISHED (BLEEDS OFF ENG IN TO).   MX R & R THE LAV SMOKE DETECTOR IAW AMM 26-16. RAN BOTH PACKS AND SUPPLIED APU AND BOTH ENGINES FOR 30 MINUTES ON GROUND AND COULD NOT DUPLICATE MUSTY SCENT. OPS CHECKED THE SMOKE DETECTOR IAW AMM 26-61. NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
